# SDR 9503735514

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N514US
- Make and model: Boeing 757251
- Aircraft serial: 23202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator Bulb
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: AP
- Nature of condition: P
- Precautionary procedure: L

## Discrepancy

EXECUTED A GO-AROUND AT MSP DUE TO THE RIGHT MAIN GEAR GREEN LIGHT WOULD NOT COME ON.  ACFT LANDED WITHOUT INCIDENT.  REPLACED INDICATOR BULB, SYSTEM CHECKED NORMAL.
